Geometric hyperquasigroups and line spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 69-73
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1984_25_1_a10,
author = {Tallini, Guiseppe},
title = {Geometric hyperquasigroups and line spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {69--73},
year = {1984},
volume = {25},
number = {1},
mrnumber = {0778078},
zbl = {0566.51016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a10/}
}
Tallini, Guiseppe. Geometric hyperquasigroups and line spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 69-73. http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a10/